# SDR CA140408007

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 24,321 hours
- Engine: Ge CF343A
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 6732127240
- Condition: Malfunctioned
- Location: Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A MAINTENANCE INSPECTION OF THE AIR CONDITION OVERHEAT SWICHES ON BOTH ACU FAIL THE TEST, FOUND INOPERATIVE,  DURING THE FUNCTIONAL TEST AS REQUIRED BY THE MM PSP 601-2 , CHAP 21-51-3, P201, THIS CHECK IS REQUIRED AT EVERY 4800 HRS MCN 05-0000-04800. THERE IS NO POSSIBILITY OF TESTING THIS SYSTEM OTHER THAN THAT TEST THOSES PARTS ARE ON CONDITION.
